# SDR SWAA2016060652354

- Difficulty date: April 8, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6547957
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CHANNEL CRACKED BETWEEN BS 847 - 867, STRINGER 25R.  R & R CHANNEL IAW SRM & DWG.
